Numerical behavior of singular two-point boundary value problems in a comparative way


Selim S. , Elver G., Sarı M.

An International Journal of Optimization and Control: Theories & Applications, vol.7, pp.288-292, 2017 (Journal Indexed in ESCI)

  • Publication Type: Article / Article
  • Volume: 7
  • Publication Date: 2017
  • Doi Number: 10.11121/ijocta.01.2017.00503
  • Title of Journal : An International Journal of Optimization and Control: Theories & Applications
  • Page Numbers: pp.288-292